# SDR SWAA2021112947719

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 37,460 hours, 22,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FA FLASHLIGHT INOP. (UPPER FLASHLIGHT) ; / [01] REMOVED AND REPLACED BATTTERY ON UPPER EMERGENCY FLASHLIGHT REF AMM 25-64-00.
